×

Found 61,632 Documents (Results 1–100)

100
MathJax

Investigation of the problem on a parametric resonance in Lurie systems with weakly oscillating coefficients. (English. Russian original) Zbl 07528552

Autom. Remote Control 83, No. 2, 252-263 (2022); translation from Avtom. Telemekh. 2022, No. 2, 107-121 (2022).
MSC:  93D05
PDF BibTeX XML Cite
Full Text: DOI

The central Lyapunov limit theorem and the property of the asymptotic normality of the sequence of stable polynomial coefficients. (English. Russian original) Zbl 07516583

J. Comput. Syst. Sci. Int. 61, No. 1, 1-8 (2022); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2022, No. 1, 3-10 (2022).
MSC:  93D05 93C05 93B25
PDF BibTeX XML Cite
Full Text: DOI

An optimal control problem for equations with p-structure and its finite element discretization. (English) Zbl 07516514

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 137-165 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software